| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device does not completing boot-up cycle during initial power on and that the device has blank screen.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was not able to verify the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.